A weighted renormalized curvature for manifolds with density

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a scalar invariant on manifolds with density which is analogous to the renormalized volume coefficient v3 in conformal geometry. We show that this invariant is variational and that shrinking gradient Ricci solitons are stable with respect to the associated W-functional.

Original languageEnglish (US)
Pages (from-to)4031-4040
Number of pages10
JournalProceedings of the American Mathematical Society
Volume145
Issue number9
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A weighted renormalized curvature for manifolds with density'. Together they form a unique fingerprint.

Cite this